Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have irregular periods, taking Metformin, Thyronorm and Ova care. Scan shows polycyst. Done laparoscopy. Help

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hello Doctor, im having irregular periods from past 2 years, im married and trying to conceive but unable to. Right now im taking Metformine, Thyronorm before food and Ova care Forte daily. In scanning it is showing that i have polycyst. An year ago i had laproscopy to remove cyst from my left ovaries.

PLease help me with this.

Posted Sat, 8 Sep 2012 in Vaginal and Uterus Health
Answered by Dr. Monika Choudhary 43 minutes later

Thanks for posting your query and uploading the reports. I have seen them. Both the values are in the normal range.

In today's life PCOS is a common problem.

First line of treatment is weight reduction. You should reduce your weight, do daily exercise & avoid heavy & spicy food.

Although your reports are normal but still if periods remain irregular, then medications are started & you are taking good medications as prescribed by most of the Gynaecologists.

Wait for some time, if still failure of conception persists you can start ovulation inducing drugs & can undergo follicular study under guidance of your Gynaecologist.

I think your query has been answered. Please do let me know if you have more concerns.

Take Care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor